# SDR ALGA082710697AL

- Difficulty date: August 27, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N697AL
- Make and model: Bell 407
- Aircraft serial: 53374
- Aircraft time: 10,570 hours
- Engine: Allsn 250C47B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Drive Shaft
- Part number: 406040072105
- Condition: Worn
- Location: Hyd Pump
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

HYD SYS LIGHT ILLUMINATED IN FLIGHT.  MX FOUND HYD PUMP DRIVESHAFT SPLINES AND TRANSMISSION OIL PUMP OUTPUT SHAFT SPLINES WORN AWAY.  R & R HYD PUMP DRIVESHAFT AND TRANSMISSION OIL PUMP.
